# SDR CA961128028

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Plastic Cover
- Part number: MS18029256
- Condition: Missing
- Location: Light Assy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED SHOCK FROM LIGHT ASSEMBLY. NO COVER INSTALLED OVER BARE WIRES. INSTALLED.
